×

zbMATH — the first resource for mathematics

The Cantor series of polyadic numbers. (English) Zbl 0870.11005
The paper deals with expansion of Novoselov’s polyadic integers in the Cantor series. In the first part the possibility of unique expansion is proved. In the second part the author studies the coefficients of the expansion as random variables. Using results of probability theory an analogy of the law of normal numbers is proved.
Reviewer: J.Hančl (Ostrava)
MSC:
11B05 Density, gaps, topology
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Novoselov E. V.: Topologičeskaja teorija delimosti celych čisel. Učen. zapisky Elabuž. ped. in-ta 8 (1960), 3-23.
[2] Novoselov E.V.: Ob integrirovanii na odnom bikompaktnom kolce i ego priloženiach k teorii čisel. Izvestia vyššich učeb. zaved. ZSSR, Matematika 22 (1961), 66-79.
[3] Postnikov A. G.: Introduction to Analytic Number Theory. ( · Zbl 0641.10001
[4] Rényi A.: Wahrscheinlichkeitrechnung. VEB Deutscher Verlag der Wissenschaften, Berlin, 1962.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.